# SDR AALA201712129049

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 56,668 hours, 21,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. EPSU - L FWD EXTERNAL LOAD FAULT. FOUND THE L1 DOOR HARNESS WIRE 3351-5109 DAMAGED. REPAIRED IAW ESPM. REMOVED AND REINSTALLED DOOR SLIDES AT THE L1 & L2 LOCATIONS PER AMM. ACCOMPLISHED SATISFACTORY EMERGENCY LIGHT TEST PER AMM.
